# SDR 2023FA0000120

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: General aviation
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 13,962 hours, 9,358 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING BASE CHECK RIGHT MAIN WHEEL WELL AFT SPAR HAS LEVEL 2 CORROSION IN 2 LOCATIONS WILL REQUIRE CLEAN AND BLEND
